MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012530-100
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.Using the product after the expiration date appears to be user related.It should be noted that the absolute pro instruction for use, states: note, the product use by date specified on the package.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported complaint was due to user error.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that an expired absolute pro stent was implanted in the left iliac artery.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7390627
Report Number2024168-2018-02420
Device Sequence Number11181935
Product Code NIO
UDI-Device Identifier08717648175732
UDI-Public08717648175732
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number1012530-100
Device Lot Number5032561
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR